摘要
A new method is introduced in this paper. This method can be used to study the stability of controlled holonomic Hamilton systems under disturbance of Gaussian white noise. At first, the motion equation of controlled holonomic Hamilton systems excited by Gaussian noise is formulated. A theory to stabilize the system is provided. Finally, one example is given to illustrate the application procedures.
源语言 | 英语 |
---|---|
页(从-至) | 1-4 |
页数 | 4 |
期刊 | Journal of Beijing Institute of Technology (English Edition) |
卷 | 17 |
期 | 1 |
出版状态 | 已出版 - 3月 2008 |
指纹
探究 'Stability of controlled Hamilton systems excited by Gaussian white noise' 的科研主题。它们共同构成独一无二的指纹。引用此
Shang, M., Guo, Y. X., & Mei, F. X. (2008). Stability of controlled Hamilton systems excited by Gaussian white noise. Journal of Beijing Institute of Technology (English Edition), 17(1), 1-4.